# SDR QXEA2012111901406

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 28,102 hours, 29,384 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01807
- Part serial: 0145
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 269 hours, 284 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMB OUT, BOTH POWER LEVERS IN RATING DETENT, MCL SELECTED, AIRFRAME MODE SELECT WAS SELECTED TO SLOW.  AFTER ALL BOOT SETS CYCLED DEICE PRESS CAUTION ILLUMINATED.  AFTER RUNNING CHECKLIST, NO BOOT SETS WOULD INFLATE IN SLOW OR FAST.  BOOT SETS WOULD INFLATE MANUALLY(MANUAL MODE AND SELECTING INDIVIDUAL SETS SEPARATELY) DEICE PRESSURE GAUGE INDICATED NORMAL THE ENTIRE TIME.  DIVERTED, LANDING UNEVENTFUL. R & R THE TIMER AND MONITOR UNIT (TMU) IAW AMM 30-11-01-000-801 AND 30-11-01-400-801. OP CHECKS GOOD, OK FOR SERVICE.
